# SDR SWAA2025082794508

- Difficulty date: July 23, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET ON PNEUMATIC DUCT BS 540 AND RBL 6 AIR CONDITIONING BAY.   REPLACED THE SUPPORT BRACKET ON PNEUMATIC DUCT IAW SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 ITEM 9.
